# SDR AALA202402154524

- Difficulty date: February 14, 2024
- Submitted: February 15, 2024
- Operation: Air carrier
- Aircraft: N651AW
- Make and model: Airbus A320-232
- Aircraft serial: 866
- Aircraft time: 83,594 hours, 33,853 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 21684
- Part serial: 0118
- Condition: Sticking
- Location: Zone 700 - Gears
- Part time: 59,449 hours, 25,516 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: LEFT BRAKE IS JERKY AND INCONSISTENT DURING APPLICATION. BRAKE TEMPERATURES ON LEFT MAIN GEAR ARE SPLIT 200/450. SUSPECT BRAKE IS STICKING. REMOVED AND REPLACED #2 BRAKE ASSEEMBLY.
